Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Not on Meds yet
Jul 22, 2007

I am not on meds yet but this is the only forum that matches. I have been positive for a couple years. Every so often I get this little rash on my feet that I think is poison ivy, itchy, then turns to like little blood blisters under this skin. Is this HIV related? Also my arms are often sore in the morning and even fall asleep at night, neither symptom ever present before I was positive. Any ideas?

Response from Dr. Conway

Neither of these things appears to me to be related to HIV. It may be that you are paying more attention to a lot of things now that you are positive. They may have been there to some extent before, but now you are just noticing them more easily.

As for the rash on your skin, it sounds inflammatory or allergic, but it may have some fungal component to it. I might try a local cream that contains steroid and an antifungal and see if it helps.

As for your arms, it may just be that you are compresssing a nerve when you sleep or sit to produce this effect. I would go over this carefully with your doctor to see if this simple explanation fits with your specific symptoms. If not, perhaps you and your doctor can come up with something equally simple that would explain it.



Previous
Allergy Meds, HIV & Immune Reconstitution Syndrome
Next
why treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement